# SDR CALA9700995

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 276-300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR ANGLE CORRODED AT STA 276R TO 300R.  THE FLOOR ANGLE WAS REPLACED IAW SRM 51-40-02.
